| Catalog Number |
03M74-02 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer observed falsely decreased architect anti-tpo results on multiple patients.The results provided were: on (b)(6) 2026 sid (b)(6): 28yrs old female: initial= > 1000 iu/ml /repeated auto dilution=> 1000 iu/ml; 1:2 manual dilution=422.21 iu/ml; repeated neat=> 1000 iu/ml; 1:2 auto dilution=629.82 iu/ml.On (b)(6) 2026 sid (b)(6): 66yrs old female: initial=> 1000 iu/ml; /repeated auto dilution 1:2 =393.42 iu/ml; after 1:20 manual dilution= 1060.15 iu/ml.Sid (b)(6): 22yrs old female: initial=> 1000 iu/ml; /repeated auto dilution 1:2 = 881.33 iu/ml; after 1:20 manual dilution= 1677.43 iu/ml.There was no reported impact to patient management.
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.All available patient information was included.Additional patient details are not available.
Event or Problem Description
The customer observed falsely decreased architect anti-tpo results on multiple patients.The results provided were: on (b)(6) 2026 sid (b)(6): 28 yr old female: initial= 1000 iu/ml /repeated auto dilution= 1000 iu/ml; 1:2 manual dilution= 422.21 iu/ml; repeated neat= 1000 iu/ml; 1:2 auto dilution= 629.82 iu/ml.On (b)(6) 2026 sid (b)(6): 66 yr old female: initial= 1000 iu/ml; /repeated auto dilution 1:2= 393.42 iu/ml; after 1:20 manual dilution= 1060.15 iu/ml.Sid (b)(6): 22 yr old female: initial= 1000 iu/ml; /repeated auto dilution 1:2= 881.33 iu/ml; after 1:20 manual dilution= 1677.43 iu/ml.There was no reported impact to patient management.
Additional Manufacturer Narrative
During the requested site visit, the field service engineer (fse) performed the pipettor check maintenance & diagnostic procedure and the reagent 1 syringe assy failed.Service replaced the reagent 1 syringe assy that resolved the issue.The service history of the architect i2000sr, serial number (b)(6) found no additional discrepant patient results were reported after the current event was identified.The architect system operations manual provides adequate labeling with regards to maintenance and troubleshooting the customer¿s issue involving the erratic results.The architect i2000sr service and support manual contained adequate information for removal and replacement of the parts.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.Based on the investigation, no product deficiency was identified for the architect i2000sr, serial number (b)(6) or reagent 1 syringe assy.